Doctor insights on:
Medicine For Adie Pupil
Why are some peoples pupils naturally always large (don't use drugs), is it a relaxed disposition?
All genetically: Determined. The aging process causes the pupils to not react as readily to different lighting. ...Read more
Good question for wikipedia.
Depends on the drug as many things make them dilate but by different mechanisms. ...Read more
Causes of uneven pupils.
3rd cranial nerve disorder
raised intracranial pressure
as you can see, molly, is one of the causes of uneven pupils. There is your answer. Best wishes. ...Read more
Serotonin has no effect on pupil size.
On the other hand, many serotonin-affecting antidepressants also inhibit the repuptake of norepinephrine (NE), causing NE levels in the extracellular space to increase. When NE levels rise, the iris muscle is stimulated to contract, thus causing pupils to appear large.
Some AD meds also block acetycholine, and that can cause dilated pupils also. ...Read more
Lighting: Most likely due to the lighting when you look at your eyes. ...Read more
I am on medicine for add and it makes my pupils really dilated. Is there any way I can be avoid this?
Contact your doctor: Medications all have potential adverse reactions, and there is likely multiple choices to handle your problems. Since you do not list your medication, it is impossible to assess how to modify dosing or select alternatives. Have a lengthy visit with your doctor and assess other choices. ...Read more
My pupils are always dilated. People are always accusing me of being on drugs or something. Is there any simple meds to shrink them back?
Dilated pupils: Dilated pupils can be caused by medication, specifically anti depressents or anti histamines. Treatment is usually removing the cause. ...Read more
I have double vision (vertical images) 1-2 times per week, for 6 months. Just noticed my pupils are extremely small. No drugs. What's going on?
Vertical diplopia: Seeing double with images one above the other is called "vertical diplopia". There are many possible causes, and some of them are important. I recommend that you see a neurologist for an examination. ...Read more
Not necessarily: This could be due to allergies or other iatrogenic causes. Just because one had this color does not mean drug use is prevalent. ...Read more
What do you advise if I'm on medicine for add and it makes my pupils really dilated, is there any way I can get rid of this?
Not really: This is indeed a side effect of many of the stimulant drugs used to treat ADD/ADHD. You can see if a lower dose is still helpful for your symptoms and will make this side effect less likely. Alternatively, you could ask your doctor about alternative treatments using non-stimulant medications and/or behavioral therapy. However, none of these work as well as stimulant meds if truly dealing with ADD ...Read more
My left pupil is always huge at night even with the lights on and I have blurred vision often could this be a side effect of medicine?
Could be: This can be side effect of medicine, toxins, or neurologic condtion. Why don't you tell us which medicines you take and what toxins you may be getting in that eye? Is the left pupil normal earlier in the day? If not, you should see a neurologist or neuroophthalmologist. If problem is only at night, need to figure out substance causing it esp because it occurs even with lights on. ...Read more
Resolor: I tried researching this for you. Are you obtaining prucalopride in the us? I was not able to find information regarding pupillary changes with this medication but did find an outstanding article. Check this site: <a href="http://www. Ncbi. Nlm. Nih. Gov/pmc/articles/pmc3263983/" rel="nofollow" target="_blank">http://www. Ncbi. Nlm. Nih. Gov/pmc/articles/pmc3263983/</a>. ...Read more
Why are my pupils dilated for no reason if I didn't use drugs or have a serious condition - according to my ophthalmologist; 4 day lapse.
Uncertain cause: The pupils should not be spontaneously dilated. Some people have a naturally large pupil but will still constrict with bright light. This should be evaluated by an ophthalmologist. If the eyes are fully dilated and non-reactive, you may have come in contact with a plant material or medication that causes dilation. Some of these, like scopolamine patches for sea sickness, dilate for days. ...Read more
Yes.: Drug induced pupil dilation generally lasts roughly 3 to 4 hours where the patient is blurred for reading but generally can still see well at distance. Some eyes are more sensitive to the dilating drops, especially lighter colored eyes that have less melanin pigment. In these eyes the dilation may last several hours and even have a lingering effect into the next day. ...Read more
Why do my pupils dialate for no reason? I don't do drugs and I don't consume any type of alcohol, but my pupils dialate at random. They are usually bigger than they should be and when the light is dimmer you can barely see the color in my eye because of t
There are many people with natural large pupils. They often have light colored iris and tend to be young. It is not a problem. As some people are tall and some short, some people have large pupils and some have small pupils. If you have always had large pupils, don't worry your eyes are fine.
Actually, in renaissance italy, ladies will often take medicine made from a plant "bella donna" to make their pupils large. This was and still is considered sign of beauty. Bella donna translates into "pretty lady". ...Read more
Need an exam:
You should see your eye doctor if you have these symptoms. It is impossible to tell from your descripton ...Read more
Evaluation: You may try warm compresses and gentle massage from corner of eyelid towards nose to see if this helps. If you are in pain, &/or there is red swelling at the corner of the eyelid, you may have a blocked nasal lacrimal duct which may require surgical treatment (dcr). An appointment with an eye md will evaluate your problem and may trial topical &/or systemic antibiotics. ...Read more
Yes: Happens all the time. Nothing to worry about. ...Read more
Saline eye wash: Saline eye wash or cold water and if it is not helpful go to the ER ...Read more
Many: There are many drugs that affect the eye. For example, beta-blockers and carbonic anhydrase inhibitors lower the pressure in the eye. Steroids can increase the pressure in the eye and cause cataracts. Chloroquine and its analogs can cause retinal damage. Viagra (sildenafil) causes the vision to be blue and may be related to optic nerve strokes. Google "ocular toxicity of systemic drugs" for more info. ...Read more
What is the medicine took off the market taken for disniaties that damaged the eye bh destroying the eye mussles?
Glitazones: There is a class of diabetic drugs called glitazones (e.g. Actos (pioglitazone) and avandia) that have been known to cause vision loss, but not direct muscle damage. The cholesterol lowering drugs called statins have recently been linked to eye muscle issues, but not pulled off the market. Colchicine and Plaquenil have also been linked to temporary muscle inflammation. ...Read more
YES: Yes.Get a more detailed answer ›
Refrigerate: If your eyedrops burn, you can reduce this by storing the drops in the fridge and applying them cold. Also keep your eyes shut for a few minutes after application. ...Read more